# SDR EY2R9601291

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10282N4
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SHANK AREA, SN H76638, FOUND CORRODED.
